Mathematical Programming

, Volume 84, Issue 2, pp 283–312 | Cite as

Models and algorithms for the 2-dimensional cell suppression problem in statistical disclosure control

  • Matteo Fischetti
  • Juan José Salazar

Key words: statistical disclosure control – cell suppression – branch-and-cut 
Mathematics Subject Classification (1991): 90C10, 90B10, 68R10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Matteo Fischetti
    • 1
  • Juan José Salazar
    • 2
  1. 1.DEI - University of Padova - ItalyIT
  2. 2.DEIOC - University of La Laguna - SpainES

Personalised recommendations